# SDR AWXA9500050

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 11 - AIR TURNBACK, CREW UNABLE TO RETRACT LANDING GEAR.  LEVER WOULDN'T GO PAST THE 'OFF' POSITION.  GEAR OVER RIDE WAS NOT ATTEMPTED, AND THERE WERE NO ASSOCIATED EICAS MESSAGES.  A/C RETURNED TO GATE.  MX PERFORMED VISUAL INSPECTION OF GEAR, AND NO DEFECTS WERE FOUND.  MX PERFORMED BITE CHECK ON PSEU, NO ABNORMALITIES NOTED.  MX PINNED GEAR AND VERIFIED OVER RIDE FUNCTION OPERATES NORMALLY.  UNMANNED STATION RELEASE ISSUED PER MEL 32-31-01.  ON DEPARTURE, GEAR SELECTED UP AND RETRACTED.  ON ARRIVAL, MX PERFORMED PSEU BITE CHECK, ALL SYSTEMS CHECK NORMAL PER FIM 32-61-00.  SYSTEM RESET AND PERFORMED VISUAL INSPECTION OF ALL GEAR SENSORS, NO DEFECTS NOTED.  A/C RELEASED TO SERVICE.  (W)
